# SDR TWAA9901308

- Difficulty date: January 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490SA
- Make and model: Doug DC-9-15
- Aircraft serial: 45798
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND ONE INCH CRACK IN LT WING IN UPPER WING FUEL TANK ACCESS PLATE DOUBLER NR 1307.  STOP DRILLED CRACK AND INSTALLED REPAIR PER SRM 57-03 AND SRM 51-60-0.
